# SDR HALA2017110600266

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 55,908 hours, 10,192 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eec
- Part number: 7911004111
- Part serial: 40002826
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 8,244 hours, 1,637 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AFTER 3 MINUTES AT CRUISE, 11,000' MSL.  RT ENGINE HAD APPROX 5 SURGES WITH ASSOCIATED HPSOV CYCLING, WHEN ADDITIONAL THRUST APPLIED, DUE TO LOSS OF AIRSPEED. RT ENGINE UNABLE TO ACHIEVE MORE THAN 2,600 LBS FUEL FLOW, NO EPR/N1/N2 RESPONSE.  AFTER APPROX 30 SECONDS, RT ENGINE OPERATED NORMALLY.  ACCOMPLISHED FIM 73-21 FAULT TREE 804. PIMU BITE GAVE "EEC CHB REVERSER RNG FAIL, EEC CHA/B REVR CR-CK FAIL, AND EEC CH-B FAULT CAT2. ACCOMPLISHED FIM 71-01, 71-01 809, 71-01 848, AND 71-01 864. SIM BOX PROC GAVE PROBLEM WITH LVDT. PERFORMED RESISTANCE CHECK FROM T/R LVTD TO EEC WIRING HARNESS. RESISTANCE CHECK GOOD, PER FIM 71-01 864.  REMOVED AND REPLACED #2 ENG EEC PER AMM 73-21-04, OPS CHECK GOOD.
